MAUDE Adverse Event Report: ROCHE DIAGNOSTICS TINA-QUANT C-REACTIVE PROTEIN IV; C-REACTIVE PROTEIN TEST SYSTEM

ROCHE DIAGNOSTICS TINA-QUANT C-REACTIVE PROTEIN IV; C-REACTIVE PROTEIN TEST SYSTEM
Catalog Number 08057591190
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The analyzer's serial number is (b)(6).The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable tina-quant c-reactive protein iv results for 1 patient sample on a cobas c 503 analytical unit.The initial result was 16.3 mg/l.The initial result was questioned, and the physician requested that the sample be repeated.The repeated results were 71.5 mg/l and 74.7 mg/l.The result of 74.7 mg/l was believed to be correct based on the patient's clinical history.
 
Additional Manufacturer Narrative
The calibration and qc were acceptable.A general reagent issue was excluded.Due to the lack of information provided, the investigation could not determine the exact cause of the event.The investigation did not identify a product problem.

Brand Name
TINA-QUANT C-REACTIVE PROTEIN IV
Common Device Name
C-REACTIVE PROTEIN TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key22481862
Report Number1823260-2025-02125
Device Sequence Number8554929
Product Code DCN
UDI-Device Identifier07613336121191
UDI-Public07613336121191
Combination Product (Y/N)N
Initial Reporter CountryBA
PMA/510(K) Number
K192072
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08057591190
Device Lot Number864933
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/17/2025
Supplement Date Received by Manufacturer09/09/2025
Initial Report FDA Received Date07/11/2025
Supplement Report FDA Received Date10/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown